| Catalog Number |
SSX-445 |
| Medical Device Problem Code |
Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: difficult to open or remove packaging material.
Event or Problem Description
Healthcare professional reported "defective implant package" and "when trying to get one of the implants out of the packaging, the inner plastic shell would not separate from the outer plastic shell package so the sterile packaging was no longer sterile".The device was not implanted.Device will be returned.